Strong consistency of least squares estimates in multiple regression models with random regressors

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The strong consistency of the least squares estimator in multiple regression models is established assuming the randomness of the regressors and errors with infinite variance. Only moderately restrictive conditions are imposed on the stochastic model matrix and the errors will be random variables having moment of order r,1 ≤ r ≤ 2. In our treatment, we use Etemadi's strong law of large numbers and a sharp almost sure convergence for randomly weighted sums of random elements. Both techniques permit us to extend the results of some previous papers.

Original languageEnglish
Pages (from-to)361-375
Number of pages15
JournalMetrika
Volume77
Issue number3
DOIs
Publication statusPublished - Apr 2014

Keywords

  • Least squares estimator
  • Random regressors
  • Regression models
  • Strong consistency

Fingerprint Dive into the research topics of 'Strong consistency of least squares estimates in multiple regression models with random regressors'. Together they form a unique fingerprint.

Cite this